... PE's after going to the hospital a week after the dentist. Symptoms were very tired, burping and some discomfort on deep breath's. Never tied to this drug and never found reasons for PE's. Went to the dentist every 6 months for cleaning for 6years with alternate azithromycin and no problems. Went recently for deeper cleaning with Mepivacaine and that night did not feel well, next day very tired & burping, 2 days later went to the ER with discomfort upon breathing deep and was diagnosed with PE's. No leg issues either time. I am positive it was caused by Mepivacaine. None of my doctors know about any issues like this. My neighbor who works at a major hospital informed me that they have 4ea reported cases of PE's due to Mepivacaine in the past 6 years. Are there any other published reports of this?
No responses have yet been posted. Add your response to this question.
- Mepivacaine Information for Consumers
- Mepivacaine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mepivacaine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2012 • 1 answer
Posted 11 Dec 2014 • 1 answer
Posted 4 Mar 2015 • 1 answer
Posted 8 Apr 2015 • 5 answers
Posted 13 Feb 2016 • 6 answers